# SDR MASA2011112464092

- Difficulty date: November 23, 2011
- Submitted: November 24, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 30,125 hours, 31,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 OVERHEAD EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
